# SDR DALA1209827101

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 20,273 hours, 1,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERIES.
